# SDR SWIA202053292

- Difficulty date: September 3, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRAP UPPER SURFACE HAS MINOR CORROSION FS 559+80 RBL 9.0 TO LBL 9.0.  C-CHECK RO 10/13/2020.  CABIN FLOOR SUPPORT STRAP UPPER SURFACE CORROSION AT FS 559+80 RBL 9.0 TO LBL 9.0.  REMOVED AND PAINTED.  REFERENCE CONTINUATION CARD FOR THE WORK PERFORMED.
